Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Abilify

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-20-2005, 05:00 AM
darkzonewitch
Guest
 
Posts: n/a
Default sleepy

From what I have read and because the doc told me he only had the fifteen samples instead of the five he was going to start me on, he said I would be gittery, have that feeling where you need to keep moving for at least three days, I expected to spend the day and night restless and with little sleep. I took my first pill today and have been sleeping all day! I am still very tired. I can't quit yawning and have no trouble napping for hours. The only other side effect was I was cold all day even though it is 100 out today. I had goose bumps. No other side effects. I just didn't expect to be sooo sleepy. This was a surprise. Anyone else have this problem?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
tired, sleepy, on insulin MizVicky NovoLog 0 09-09-2007 11:53 PM
Makes me sleepy.... Gaylena Zelnorm 0 12-03-2005 06:00 AM
still sleepy Sean Provigil 3 12-03-2005 06:00 AM
Sleepy Cranky Amy Xenical 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:35 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.